Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 12-08-2018, 02:02 PM   #1
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Abilify Increased Anxiety?

5 yr Member
58 hugs
given
PC PoohBah!
Default Abilify Increased Anxiety?

Am I imagining this? I'm only taking 2mg a day. I have anxiety to begin with. Does it go away after a while or at higher doses?
InfiniteSadness is offline   Reply With Quote

advertisement
Old 12-08-2018, 02:03 PM   #2
downandlonely
Poohbah
Chat Moderator
downandlonely has no updates.
 
Member Since: Mar 2018
Location: United States
Posts: 2,015 (SuperPoster!)
Default Re: Abilify Increased Anxiety?

I didn't have increased anxiety with Abilify, and 2 mg is a very small dose. It's possible that you're just anxious about taking a new med. That has happened to me before.
downandlonely is offline   Reply With Quote
Old 12-22-2018, 07:14 PM   #3
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Abilify Increased Anxiety?

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Abilify Increased Anxiety?

Bump... Still feel very nervous at times, restless, HUNGRY LOT, taking cogentin as well!!, should I just give up on this med?
it's been 3 or 4 weeks on 2mg...
InfiniteSadness is offline   Reply With Quote
Old 12-22-2018, 07:42 PM   #4
Guiness187055
Grand Magnate
 
Guiness187055's Avatar
Guiness187055 Is sedated
 
Member Since: Mar 2017
Location: Florida
Posts: 4,516 (SuperPoster!)
My Mood: Abilify Increased Anxiety?

2 yr Member
689 hugs
given
PC PoohBah!
Default Re: Abilify Increased Anxiety?

I have never been anxious on Abilify. 2mg is a baby dosage. What else are you on that could be causing the anxiety?
Guiness187055 is online now   Reply With Quote
Old 12-23-2018, 04:45 PM   #5
Findingreason
Resident Queer Girl
Chat Moderator
Chat Leader
 
Findingreason's Avatar
Findingreason is hiding in the shadows.
 
Member Since: Dec 2016
Location: Finland
Posts: 3,019 (SuperPoster!)
My Mood: Abilify Increased Anxiety?

2 yr Member
4,572 hugs
given
PC PoohBah!
Default Re: Abilify Increased Anxiety?

Abilify can have an energizing effect. It is partial agonist of certain dopamine and serotonin receptors, while an antagonist of others. I have heard of some getting anxious on it. 2mg of it is a very small dose. Maybe you should ask your pdoc for guidance? What kind of use is it prescribed for?
Findingreason is offline   Reply With Quote
Old 12-23-2018, 07:37 PM   #6
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Abilify Increased Anxiety?

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Abilify Increased Anxiety?

Quote:
Originally Posted by Guiness187055 View Post
I have never been anxious on Abilify. 2mg is a baby dosage. What else are you on that could be causing the anxiety?
Effexor?
InfiniteSadness is offline   Reply With Quote
Old 12-23-2018, 09:33 PM   #7
Guiness187055
Grand Magnate
 
Guiness187055's Avatar
Guiness187055 Is sedated
 
Member Since: Mar 2017
Location: Florida
Posts: 4,516 (SuperPoster!)
My Mood: Abilify Increased Anxiety?

2 yr Member
689 hugs
given
PC PoohBah!
Default Re: Abilify Increased Anxiety?

Effexor is supposed to help with anxiety but it can also cause it. I hope you are able to get over your anxiety soon.
Guiness187055 is online now   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 11:59 AM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines